# SDR QXEA2024091900216

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 18,825 hours, 12,365 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2389. FA REPORT "NATURAL GAS" SMELL IN FWD GALLEY AND FIRST CLASS. SMELL BEGAN IN CLIMB AND DECREASED AFTER REACHING CRUISE. REMOVED FROM SERVICE. INTERVIEWED CREW, C/W AIR CONTAMINATION CHECKLIST M-744 INSPECTED FWD AVIONICS BAY, FWD CARGO BAY, AND FWD CABIN FOR ANY ABNORMAL SMELLS. (ROTTEN EGG SMELL) NO UNUSUAL SMELLS . ALSO RAN APU WITH NO UNUSUAL SMELL IN THE BLEED SYS. PERFORMED HIGH POWER RUN WITH BLEEDS ON REF G.E. L.M.M. 72-00-00-700-802. NO UNUSUAL SMELLS NOTED. A/C OK FOR CONTINUED SERVICE. NO PARTS REPLACED.
